# SDR DALA2023090707318

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 EXCESSIVE PLAY ON BEARING ATTACH FITTING INTERCONNECTING STRUT I/B FLAP RH WING. CORRECTIVE ACTION: REPLACED FITTING PER A320 SRM 51-42-11 AND SRM 51-72-11. (2956338)
